The Cayley-Spottiswoode coordinates of a conic in 3-space
Compositio Mathematica, Tome 2 (1935) , pp. 438-462.
@article{CM_1935__2__438_0,
     author = {Ruse, H. S.},
     title = {The Cayley-Spottiswoode coordinates of a conic in 3-space},
     journal = {Compositio Mathematica},
     pages = {438--462},
     publisher = {Johnson Reprint Corporation},
     volume = {2},
     year = {1935},
     mrnumber = {1556928},
     zbl = {0012.27108},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1935__2__438_0/}
}
Ruse, H. S. The Cayley-Spottiswoode coordinates of a conic in 3-space. Compositio Mathematica, Tome 2 (1935) , pp. 438-462. http://archive.numdam.org/item/CM_1935__2__438_0/